Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1560 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 3, 1992, pp. 437–453
DOI: 10.2977/prims/1195168432

Published online: 1992-06-30

Index for von Neumann Algebras with Finite Dimensional Centers

Tamotsu Teruya[1]

(1) Hokkaido University, Sapporo, Japan

No abstract available for this article.

No keywords available for this article.

Teruya Tamotsu: Index for von Neumann Algebras with Finite Dimensional Centers. Publ. Res. Inst. Math. Sci. 28 (1992), 437-453. doi: 10.2977/prims/1195168432